# SDR IPXA2021040767910

- Difficulty date: April 7, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 14,977 hours, 9,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR **  SLIDE ARMING NEEDS TO BE RIGGED GIRT BAR CATCHES ON AFT GIRT FITTING DURING ENGAGEMENT.  TRANSFERED TO NRC 198654.DISARMED DOOR DAMPER IAW AMM 52-10-00-301. REMOVED L1 DOOR SLIDE IAW AMM 25-61-21-0401.  INSTALLED L1 SLIDE IAW AMM 25-61-21-0401. ADJUSTED SLIDE ARMING ON GIRT BAR FITTINGS IAW AMM 52-10-11-0501. ADJUSTMENT CHECK GOOD.
